# SDR UALA2011021400764

- Difficulty date: February 12, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,570 hours, 9,624 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 37c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW TECH REPORTS EMERGENCY PATH LIGHT MISSING AT SEAT 37C.   REPLACED MISSING EMERGENCY PATH LIGHT ASSY, CHECKED OK IAW MM.
